DOI 10.1097/md.0000000000048482
Drug fever induced by Xingnaojing injection: A case report.
Аннотация
RATIONALE: The application of Xingnaojing injection is widespread; however, drug-induced fever associated with this medication is challenging to diagnose. Previous literature rarely reports cases of drug-induced fever resulting from the use of Xingnaojing injection.
PATIENT CONCERNS: A 46-year-old male patient, who underwent surgery for cerebral hemorrhage, presented with fever. The condition is considered to be drug fever induced by the administration of Xingnaojing.
DIAGNOSES: Considering the potential for drug fever associated with the administration of Xingnaojing injection.
INTERVENTIONS: Discontinue the use of Xingnaojing injection.
OUTCOMES: The patient has shown improvement and is being discharged.
LESSONS: Clinical practitioners should enhance the prevention and management of adverse drug reactions to reduce both patient hospitalization duration and economic costs, thereby ensuring the safety of medication use for patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.